Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Fuzzy interval optimal control problem

Texto completo
Autor(es):
Campos, Jose Renato [1, 2] ; Assuncao, Edvaldo [1] ; Silva, Geraldo Nunes [3] ; Lodwick, Weldon Alexander [4] ; Minhoto Teixeira, Marcelo Carvalho [1] ; Maqui-Huaman, Gino Gustavo [3]
Número total de Autores: 6
Afiliação do(s) autor(es):
[1] Sao Paulo State Univ UNESP, Sch Engn, BR-15385000 Ilha Solteira, SP - Brazil
[2] Fed Inst Educ Sci & Technol Sao Paulo, Area Sci, BR-15503110 Votuporanga, SP - Brazil
[3] Sao Paulo State Univ Unesp, Inst Biosci Humanities & Exact Sci, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
[4] Univ Colorado, Dept Math & Stat Sci, Denver, CO 80204 - USA
Número total de Afiliações: 4
Tipo de documento: Artigo Científico
Fonte: FUZZY SETS AND SYSTEMS; v. 385, p. 169-181, APR 15 2020.
Citações Web of Science: 0
Resumo

This paper proposes the discrete-time fuzzy interval optimal control problem via single-level constrained fuzzy arithmetic. Fuzzy interval functions are established and allow us to evaluate the dynamics of the fuzzy interval difference equation. Moreover, fuzzy interval dynamic programming is developed to obtain the optimal fuzzy interval solution helping us to make a realistic decision. A numerical example illustrates the theory and provides the practical solution for an user. (C) 2019 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs